Please help, feeling very strange :(

Hi, my bloods were taken a couple of months ago and were;

Vitamin D - 45

TSH - 0.9 (0.2-4.2)

Free T4 15.3 (12-22)

Free Triiodothyronine - 4.2 (3.95 - 6.8)

Haemoglobin - 262 (150 - 400)

I was still having some hypo symptoms so my GP agreed to increase my levo to 100mcg every day (I was taking 75mcg and 100mcg alternate days). I've been taking the 100mcg for 2 weeks now and I feel weird and strange. There seems to be no difference in my physical but I feel a bit "out of it". I'm trying to keep a lid on it and not freak out, is this normal? Is my TSH too near 0 (therefore making me a little hyper)? Is this what hyper people feel like?

Sorry for all the questions, just looking for some answers to how I am feeling, as I don't like it very much :(

Thank you x

4 Replies

  • Hi Sometimes Hypo symptoms are the same as Hyper. I was over treated by a private thyroid doc like this. When I saw my brilliant Endo, with blood tests, she said that I had become Hyper. I was very ill, to be honest, I did not believe her, but followed her instructions,a miracle! She also found 4 other related things that had not been tested. I would certainly check those, Diabetes, B12 + Foliates, iron/ferritin and vit D., which you have had and was fine, if ranges the usual NHS ones. The T4 and Free T3 are slightly low, so I think she is right in a slight increase, but be sure to have a retest in 6 weeks after any change in thyroid meds.My Endo and I are happy with my T4 identically too you. However, I do need a my FT3 to be higher in range.You may find after the next test that you would be better on the slightly lower levo ( T4) and a very small dose of T3.

    it does take quite a while , often a year to get thyroid drugs just right as so potent must be done slowly,. Often , you do feel worse ,before getting better.

    Best wishes,


  • Hi Jackie, thank you for your response.

    I am feeling a bit better today and so hopefully was just the odd day. I don't like feeling weird, it scares me.

    I broached the T3 with my Dr but she seemed reluctant to go down that road (didn't ask at the time why). So fingers crossed this increase will work. Thanks again!

  • Dear Wired, if it helps, I think some people do have strange side effects as their body adjusts to a new dose. When mine was increased to 100mcg, I had hot flushes, but they passed. Remember, it's only been two weeks. I hope you feel better soon.

  • Thank you Manning. I hope so too :)

You may also like...